Couldn't find what you looking for?

TRY OUR SEARCH!

I took plan B after about 6 hours of having unprotected sex with my boyfriend. the day my period was suppose to come 2 weeks later instead i had a very light brown discharge for 2 days. The discharge returned a week later for 2 more days and the next other day it seemed as if my period came but it was very dark and sitcky with clots, not much of a liquid form. The third day i woke up, went to the bathroom and this thick clotty sort of like membrane came out of me. I freaked out because i had never seen anything like this before. Is this normal? Could the Plan B have caused that? My period was very dark following these incident and filled with clots.

Loading...

Periods can be clotty, thicker, thinner, darker, lighter, or just plain crazy sometimes.

PLAN B is a dose of birth control hormones, and these hormones do change your period. You can have spotting one week and then 1 week later have a round of more bleeding, it is normal.

This is one of the reasons why PLAN B is not to be used as a usual form of BC, it definately causes disturbances in your cycle.
Reply

Loading...